Alert archive / Texas / Small Craft Advisories in 2017
Small Craft Advisory 69, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Dec 30, 2017, 3:32 PM CST. It took effect at Dec 31, 2017, 12:00 PM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2017, 3:32 PM CST (21:32 UTC)
- In effect from
- Dec 31, 2017, 12:00 PM CST
- Expired
- Dec 31, 2017, 10:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
541 WHUS74 KBRO 302132 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 332 PM CST Sat Dec 30 2017 ...Strong north winds and highs seas Sunday afternoon... .A strong cold front will move across the lower Texas coastal waters Sunday afternoon, producing strong north winds and high seas. Degraded conditions will persist through Tuesday night. GMZ130-132-135-310330- /O.NEW.KBRO.SI.Y.0070.171231T2100Z-180101T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 332 PM CST Sat Dec 30 2017 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 3 PM SUNDAY TO NOON CST MONDAY... The National Weather Service in Brownsville has issued a Small Craft Advisory for winds, which is in effect from 3 PM Sunday to noon CST Monday. * WINDS...North 20 to 25 knots with a few gusts to 30 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 20 to 33 knots are expected. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ150-155-170-175-310330- /O.NEW.KBRO.SC.Y.0069.171231T2100Z-180101T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 332 PM CST Sat Dec 30 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO NOON CST MONDAY... The National Weather Service in Brownsville has issued a Small Craft Advisory, which is in effect from 3 PM Sunday to noon CST Monday. * WINDS...North 20 to 30 knots with a few gusts to 35 knots. * WAVES/SEAS...Building to 13 feet, with occasional seas to 16 feet, by Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
5 follow-up statements
058 WHUS74 KBRO 310231 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 831 PM CST Sat Dec 30 2017 ...Strong north winds and highs seas Sunday afternoon... .A strong cold front will move across the lower Texas coastal waters Sunday afternoon, producing strong north winds and high seas. Degraded conditions will persist through Tuesday night. GMZ130-132-135-310930- /O.EXT.KBRO.SI.Y.0070.171231T1800Z-180101T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 831 PM CST Sat Dec 30 2017 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM NOON SUNDAY TO NOON CST MONDAY... * WINDS...North to northeast 20 to 25 knots with a few gusts to 30 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 20 to 33 knots are expected. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ150-155-170-175-310930- /O.EXT.KBRO.SC.Y.0069.171231T1800Z-180101T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 831 PM CST Sat Dec 30 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON SUNDAY TO NOON CST MONDAY... * WINDS...North to northeast 20 to 30 knots with a few gusts to 35 knots. * WAVES/SEAS...Building to 13 feet, with occasional seas to 16 feet, by Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
256 WHUS74 KBRO 311009 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Brownsville TX 409 AM CST Sun Dec 31 2017 ...Hazardous marine conditions to begin this afternoon... .A strong cold front is expected to pass through the Lower Texas Coast today. Strong winds and rough seas will begin to develop this afternoon, with hazardous winds and seas likely at that time and through the middle of this week. GMZ150-155-170-175-311900- /O.EXT.KBRO.SC.Y.0069.171231T1800Z-180101T0400Z/ /O.NEW.KBRO.GL.W.0009.180101T0400Z-180101T1500Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 409 AM CST Sun Dec 31 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 10 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST MONDAY... The National Weather Service in Brownsville has issued a Gale Warning, which is in effect from 10 PM this evening to 9 AM CST Monday. * WINDS...North to northeast 10 to 25 knots, increasing to 20 to 30 knots with gusts in excess of 34 knots tonight through Monday morning. * SEAS...Building from 2 to 4 feet to 9 to 11 feet nearshore, and 3 to 5 feet to 10 to 12 feet offshore, from today through Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ GMZ130-132-135-311900- /O.EXT.KBRO.SI.Y.0070.171231T1800Z-180101T1500Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 409 AM CST Sun Dec 31 2017 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM NOON TODAY TO 9 AM CST MONDAY... * WINDS...North 10 to 15 knots increasing to north to northeast 15 to 25 knots. * BAY CONDITIONS...A moderate chop on the bay becoming rough bay waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 20 to 33 knots are expected. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ TOMASELLI
091 WHUS74 KBRO 311614 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 1014 AM CST Sun Dec 31 2017 ...Hazardous marine conditions to begin this afternoon... .A strong cold front is expected to pass through the Lower Texas Coast later today. Strong winds and rough seas will begin to develop this afternoon, with hazardous winds and seas likely at that time, continuing through the middle of this week. GMZ150-155-170-175-010400- /O.CON.KBRO.SC.Y.0069.171231T1800Z-180101T0400Z/ /O.CON.KBRO.GL.W.0009.180101T0400Z-180101T1500Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 1014 AM CST Sun Dec 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST MONDAY... * WINDS...North to northeast 15 to 25 knots, increasing to 20 to 30 knots with gusts in excess of 34 knots tonight through Monday morning. * SEAS...9 to 12 feet offshore this evening through Monday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ GMZ130-132-135-010400- /O.CON.KBRO.SI.Y.0070.171231T1800Z-180101T1500Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 1014 AM CST Sun Dec 31 2017 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WINDS...North winds increasing to 20 to 25 knots this afternoon. * BAY CONDITIONS...Becoming rough bay waters later this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 20 to 33 knots are expected. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
850 WHUS74 KBRO 312137 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 337 PM CST Sun Dec 31 2017 ...Gale force gusts on the Gulf tonight... .Behind a strong cold front, strong north to northeast winds and rough/high seas will prevail through midweek. GMZ150-155-170-175-010400- /O.CON.KBRO.SC.Y.0069.000000T0000Z-180101T0400Z/ /O.CON.KBRO.GL.W.0009.180101T0400Z-180101T1500Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 337 PM CST Sun Dec 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST MONDAY... * WINDS...North to northeast 20 to 30 knots with gusts in excess of 33 knots tonight through Monday morning. * SEAS...10 to 14 feet offshore through Monday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ GMZ130-132-135-010400- /O.CON.KBRO.SI.Y.0070.000000T0000Z-180101T1500Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 337 PM CST Sun Dec 31 2017 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WINDS...North 20 to 25 knots. * BAY CONDITIONS...Very rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 20 to 33 knots are expected. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
411 WHUS74 KBRO 010408 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 1008 PM CST Sun Dec 31 2017 ...Gale force gusts on the Gulf tonight... .Behind a strong cold front, strong north to northeast winds and rough/high seas will prevail through midweek. GMZ150-155-170-175-011500- /O.EXP.KBRO.SC.Y.0069.000000T0000Z-180101T0400Z/ /O.CON.KBRO.GL.W.0009.000000T0000Z-180101T1500Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 1008 PM CST Sun Dec 31 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WINDS...North to northeast 20 to 30 knots with gusts in excess of 33 knots tonight through Monday morning. * SEAS...10 to 14 feet offshore through Monday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ GMZ130-132-135-011500- /O.CON.KBRO.SI.Y.0070.000000T0000Z-180101T1500Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 1008 PM CST Sun Dec 31 2017 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WINDS...North 20 to 25 knots with gusts to 30 knots. * BAY CONDITIONS...Very rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 20 to 33 knots are expected. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 30, 11:36 AM CST, 3 hours 56 minutes earlier.
Area forecast discussion, Dec 30, 11:36 AM CST, 3 hours 56 minutes before
Area Forecast Discussion...UPDATED National Weather Service Brownsville TX 1136 AM CST Sat Dec 30 2017 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION...While sky cover remains OVC areawide, Cloud bases have become more well defined at KBRO in the past couple hours as Gulf moisture begins to return at the surface. Some thinning of low OVC is expected this afternoon, but will have a hard time getting any more than a couple breaks before sunset. Main threat overnight will be sea fog development. Onshore surface flow will develop this afternoon, bringing warmer air over still cold Gulf waters. This is a good setup for sea fog, and has been noted further north along the coast already. Not all computer models are in agreement, instead going with a low cloud deck again. Feel the sea fog scenario is the more likely result, so have brought TAFs down to 1/2sm overnight and expect most of the area to be socked in tonight. Fog should mix out tomorrow morning as northerly winds aloft help to erode fog from above. Massive cold front still expected into the RGV tomorrow afternoon, currently expected into the three Deep South Texas sites right about sunset. && .PREV DISCUSSION... /issued 523 AM CST Sat Dec 30 2017/ DISCUSSION...Updated for latest aviation discussion below. AVIATION...The annoying drizzle, fog, and low clouds that have plagued the aerodromes for several days will finally come to an end today as a low pressure and frontal system moves up the Texas coastline and allows an onshore flow to bring higher and lesser clouds and dry weather. Winds will back tonight as a surface trough moves through ahead of a strong Sunday cold front. Winds may be light enough tonight to allow for fog to once again form. PREV DISCUSSION... /issued 229 AM CST Sat Dec 30 2017/ SHORT TERM (Today through Sunday): The most current surface analysis indicates an area of low pressure along the Lower Texas Coast with a stationary front extending towards the east and south from the low. The movement of this complex up the Texas coastline, combined with a 500 mb flow amplifying out of the northwest, will finally end the very light precipitation today and result in reduced cloud cover, which will also lead to near normal afternoon high temperatures. Tonight, although partly cloudy skies will remain, the approach of a pre-frontal trough may kick off some isolated patches of light rain and drizzle after midnight and through Sunday morning. Near normal temperatures will continue and should be logged at the official sites in advance of the late Sunday afternoon or early Sunday evening passage of the cold front, which will generate scattered precipitation at that time and more significant impacts detailed below in the long term forecast discussion. LONG TERM (Sunday Night through Friday): The period will open with a strong cold front pushing south toward the southern end of the forecast area. Due to sufficient moisture and broad upward lift associated with the front, will see scattered, light showers in place area-wide. The precipitation will be accompanied by gusty northerly winds. New Year's Day will simply be a raw and dreary day as thick, low cloud cover will be in place across all of deep south Texas along with persistent northerly winds and scattered light showers/drizzle. The day will start out, and continue to be, noticeably much colder than Sunday. High temperatures on New Year's Day will be nearly 25 to 30 degrees colder than highs that will be reached Sunday afternoon and will only make it into the lower/mid 40s in most locations, except for some ranchland locations that may struggle to get out of the upper 30s. For Monday night/Tuesday, chances of precipitation will greatly diminish across the region with only low chances of showers lingering over the coastal counties. It will be another dreary and cold day as weak northerly cold air advection continues at the surface. Lows Tuesday morning look to dip down to just below freezing over the northwest ranchlands with temperatures generally remaining above freezing, but still in the 30s elsewhere. May end up needing a freeze watch for the northern ranchlands during this time frame, but for now, will have to monitor trends as residual cloud cover and surface winds may hamper widespread freezing temperatures. High temperature values Tuesday afternoon will be very similar to those reached on New Year's Day and should generally remain 20 to 25 degrees below normal. This equates to highs in the lower/mid 40s area-wide. For Wednesday, weak upper ridging will begin to rebuild over west Texas with surface high pressure settling across deep south Texas. Wednesday morning will begin quite cold with low temperatures at or somewhat below freezing over much of the forecast area with upper 20s over portions of the ranchlands. A Freeze Watch looks even more likely for all locations Wednesday morning. Decreasing clouds and weakening northerly surface flow should allow high temperatures to rise back up into the mid/upper 40s most locations to near 50 over Cameron County. A warming trend with fair weather will continue into Thursday and Friday. May see some low temperatures Thursday morning drop to near freezing across portions of the northern ranchlands once again, but should generally be above freezing all areas Friday morning. Afternoon high temperatures look to reach into the mid/upper 50s Thursday and upper 50s/lower 60s Friday. MARINE (Today through Sunday): Buoy 42019 reported east-southeast winds around 18 knots gusting to around 19 knots with seas slightly over 4.5 feet with a period of 7 seconds at 02 CST/08 UTC. Favorable marine conditions are expected today and tonight as a weak low pressure and frontal system move up the Texas coastline, leaving behind a weak pressure gradient. These favorable conditions will persist tomorrow morning in advance of the late Sunday afternoon or early Sunday evening passage of a cold front, which will begin to greatly increase winds and build seas at that time. Small Craft Advisories may be needed along the Lower Texas Coast for Sunday afternoon due to the passage of the front. (Sunday Night through Wednesday): A strong cold front will move south across the waters of the lower Texas Gulf Coast Sunday night. A tight pressure gradient associated with the strong front will bring solid Small Craft Advisory conditions in terms of seas/winds with wind gusts reaching low end gale force during this period. Seas may build as high as 11 to 13 feet during the day on Monday. Though winds/seas will very slowly subside through the remainder of the period, Small Craft Advisory conditions will continue to prevail. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV 64/64
Hazardous weather outlook, Dec 30, 8:17 AM CST, 7 hours 15 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Brownsville TX 817 AM CST Sat Dec 30 2017 TXZ248>257-311430- Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy- Inland Cameron-Coastal Willacy-Coastal Cameron- 817 AM CST Sat Dec 30 2017 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Today and Tonight Sea fog may begin to develop and move inland along the immediate coast this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday Several hours of well-below freezing temperatures are possible within significant portions of Deep South Texas and the Rio Grande Valley during the pre-dawn hours of Tuesday morning, Wednesday morning, and Thursday morning. Along with the cold air will be brisk north winds, which will bring dangerous wind chill readings. Wind chill values could fall into the lower to middle 20s Monday morning, Tuesday morning, Wednesday morning, and Thursday morning. An elevated risk of rip currents is likely at the beaches of South Padre Island and at Boca Chica Beach Sunday evening through Wednesday night. Areas of fog, some possibly dense, are possible during the pre- dawn hours of Sunday until a couple of hours after sunrise Sunday morning. .SPOTTER INFORMATION STATEMENT... Skywarn spotter activation will not be needed. GMZ130-132-135-150-155-170-175-311430- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 817 AM CST Sat Dec 30 2017 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Today and Tonight Sea fog may be a possibility later this afternoon along the immediate coast and across the Laguna Madre. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong winds and rough seas are expected along the Lower Texas Coast Sunday evening through Wednesday morning. Small Craft Advisories are likely during this period, with Gale Warnings possible Sunday night through Monday night. .SPOTTER INFORMATION STATEMENT... Skywarn spotter activation will not be needed.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 3:32 PM CST | Small Craft Advisory for Winds | BRO | 50 hr |
Nearby
Small Craft Advisories in Texas, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.